ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Das, BK and Kumar, P and Sau, H (2023) DETERMINING SETS FOR HOLOMORPHIC FUNCTIONS ON THE SYMMETRIZED BIDISK. In: Canadian Mathematical Bulletin .

Biswas, I and Guruprasad, K (1996) On some geometric invariants associated to the space of flat connections on an open space. In: Canadian Mathematical Bulletin, 39 (2). 169-177 .

This list was generated on Sat Apr 1 22:04:20 2023 IST.